MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 CONCERTO VERSA; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Micro Therapeutics, Inc. dba ev3 CONCERTO VERSA; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number CV-5-30
Medical Device Problem Codes Entrapment of Device (1212); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coil packing at the intended site for treatment of a right external femoral and profunda arteriovenous m alformation, a cv-5-30 versa coil prematurely detached from the pusher wire. two cv-6-20 coils were delivered without issue before the reported event. the artery measured 4mm, had minimal tortuosity, and abnormal vascular anatomy was reported.A 65cm 4fr non-medtronic (terumo glidecath) diagnostic catheter, a medtronic instant detacher, and a 45cm 6fr non-medtronic (terumo) sheath were used.The device was prepared according to the instructions for use, and a continuous heparinized saline flush was administered.The pusher delivery system was advanced more than 2 cm distally beyond the diagnostic catheter. the physician repositioned the coil and rotated the delivery pusher. the physician attempted to use the pusher wire to deliver the prematurely detached coil. the pusher wire got on other side of cv-5-30 coil and got stuck in the coil pack of the previously deployed cv-6-20 coils.After multiple different attempts to free the pusher wire were unsuccessful, the whole coil pack was removed from the patient and the case was started over. the issue was resolved on 20-aug-2026.Patient was treated with an abre stent, device was removed successfully with no injury to the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Imageanalysis the customer returned a video clip.The video clip shows a concerto versa coil being advanced towards a coil that has already been deployed.The reported event cannot be confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO VERSA
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50802465
Report Number2029214-2026-01847
Device Sequence Number10575934
Product Code KRD
UDI-Device Identifier00763000936648
UDI-Public(01)00763000936648(17)290520(10)D115354
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K202850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-5-30
Device Lot NumberD115354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight210 LB